# SDR N6WA20140501006

- Difficulty date: May 1, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 26,955 hours, 19,775 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT HANDLE COVER LOOSE.  SECURED LT OVERWING EMER EXIT HANDLE COVER IAW AMM 51-22-61, NO DEFECTS NOTED.
